# SDR AALA20150503001

- Difficulty date: May 2, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 83,583 hours, 13,286 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE EMERGENCY EXIT LIGHT L781 AT LT AISLE CEILING PANEL AT SEAT 12B, BS 681.  SPLICED WIRES SMZ90230 & SMZ90229 IAW SWPM 20-30-12 & DWG MZS18711250 REV E.  OPERATIONAL CHECKED GOOD IAW AMM 33-51-00-725-247.
